Jay Schweig
Jay Schweig
Associate Prof. of Mathematics, Oklahoma State University
Verified email at okstate.edu - Homepage
Title
Cited by
Cited by
Year
Bounds on the regularity and projective dimension of ideals associated to graphs
H Dao, C Huneke, J Schweig
Journal of Algebraic Combinatorics 38 (1), 37-55, 2013
1212013
On the h-vector of a lattice path matroid
J Schweig
the electronic journal of combinatorics 17 (1), N3, 2010
402010
Projective dimension, graph domination parameters, and independence complex homology
H Dao, J Schweig
Journal of Combinatorial Theory, Series A 120 (2), 453-469, 2013
392013
A survey of Stanley–Reisner theory
CA Francisco, J Mermin, J Schweig
Connections between algebra, combinatorics, and geometry, 209-234, 2014
312014
Toric ideals of lattice path matroids and polymatroids
J Schweig
Journal of Pure and Applied Algebra 215 (11), 2660-2665, 2011
262011
Borel generators
CA Francisco, J Mermin, J Schweig
Journal of Algebra 332 (1), 522-542, 2011
242011
Bounding the projective dimension of a squarefree monomial ideal via domination in clutters
H Dao, J Schweig
Proceedings of the American Mathematical Society 143 (2), 555-565, 2015
182015
Asymptotic resurgence via integral closures
M DiPasquale, C Francisco, J Mermin, J Schweig
Transactions of the American Mathematical Society 372 (9), 6655-6676, 2019
152019
Balanced nontransitive dice
A Schaefer, J Schweig
The College Mathematics Journal 48 (1), 10-16, 2017
132017
Generalizing the Borel property
CA Francisco, J Mermin, J Schweig
Journal of the London Mathematical Society 87 (3), 724-740, 2013
102013
Catalan numbers, binary trees, and pointed pseudotriangulations
CA Francisco, J Mermin, J Schweig
European Journal of Combinatorics 45, 85-96, 2015
92015
Further applications of clutter domination parameters to projective dimension
H Dao, J Schweig
Journal of Algebra 432, 1-11, 2015
82015
The Rees algebra of a two-Borel ideal is Koszul
M DiPasquale, C Francisco, J Mermin, J Schweig, G Sosa
Proceedings of the American Mathematical Society 147 (2), 467-479, 2019
72019
LCM lattices supporting pure resolutions
C Francisco, J Mermin, J Schweig
Proceedings of the American Mathematical Society 144 (6), 2315-2325, 2016
62016
A broad class of shellable lattices
J Schweig, R Woodroofe
Advances in Mathematics 313, 537-563, 2017
52017
The type defect of a simplicial complex
H Dao, J Schweig
Journal of Combinatorial Theory, Series A 163, 195-210, 2019
42019
Boij-Söderberg and Veronese decompositions
CA Francisco, J Mermin, J Schweig
Journal of Commutative Algebra 9 (3), 367-386, 2017
42017
Free and Non-free Multiplicities on the Arrangement
M DiPasquale, CA Francisco, J Mermin, J Schweig
arXiv preprint arXiv:1609.00337, 2016
42016
A convex-ear decomposition for rank-selected subposets of supersolvable lattices
J Schweig
SIAM Journal on Discrete Mathematics 23 (2), 1009-1022, 2009
32009
Rim-finite, arc-free subsets of the plane
J Kulesza, J Schweig
Topology and its Applications 124 (3), 475-485, 2002
32002
The system can't perform the operation now. Try again later.
Articles 1–20